政大機構典藏-National Chengchi University Institutional Repository(NCCUR):Item 140.119/18686
English  |  正體中文  |  简体中文  |  Post-Print筆數 : 20 |  全文笔数/总笔数 : 90029/119959 (75%)
造访人次 : 24029065      在线人数 : 292
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/18686


    请使用永久网址来引用或连结此文件: http://nccur.lib.nccu.edu.tw/handle/140.119/18686


    题名: Matrix Product-Form Solutions of Stationary Probabilities in Tandem Queues
    作者: 陸行
    日期: 1999-12
    上传时间: 2008-12-24 13:29:05 (UTC+8)
    摘要: Fujimoto et al., have proved that the tail of the joint queue length distribution in a two-stage tandem queueing system has the geometric decay property. We continue to investigate the properties of stationary distributions in this tandem queueing system. Under the same conditions proposed by them, it is further shown that the stationary probability of the saturated states in the PH/PH/c1 Ñ /PH/c2 queue has a linear combination of product-forms. The method of linear combination of product-forms is presented in a QBD process with a countable number of phases in each level. We show that each component of these products can be expressed in terms of roots of the associated characteristic polynomials which involve only the Laplace-Stieltjes transforms of the interarrival and service time distributions.
    關聯: Journal of the Operations Research Society of Japan,42(4),436-456
    数据类型: article
    显示于类别:[應用數學系] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    436-456.pdf433KbAdobe PDF656检视/开启


    在政大典藏中所有的数据项都受到原著作权保护.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈